# SDR SWAA2022031681837

- Difficulty date: March 10, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 9 AND 12 LH SIDE. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1674 ; PERFORMED OPS. TEST OF EMERGENCY LIGHT SYSTEM FOUND NORMAL AS PER B737 MM 33-51-06-960-805;[02] VERIFIED STEP 1
